# SDR FDEA202108041931

- Difficulty date: August 4, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING, ACTUATOR INBOARD LUG   BORE HOLE FOUND WITH CORROSION (WING SIDE) CORROSION AT RIGHT HAND WING (WING SIDE) INBOARD FLAP HINGE FITTING, ACTUATOR   INBOARD LUG BORE HOLE (NO.4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A # 1-5750-T0331535 A PART 1 STEP 1F(1) AND STEP 1F(3), TITLE: WINGS -   FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FORWARD HINGE BRACKET ASSEMBLY -   PSE 57.55.01.1 INSPECTION -ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100. REFER TO WORK RELEASE ITEM : 57503439 FOR WORK DETAILS.
